# SDR AALA20070554

- Difficulty date: March 25, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N415AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49326
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Inoperative
- Location: Center Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FLIGHT LEVEL 200, FOUND FUEL BURNING OUT OF THE MAIN TANKS AND THE CENTER TANK WAS INCREASING.  FLIGHT LANDED DFW WITHOUT INCIDENT.  REPLACED BOTH CENTER BOOST PUMPS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
